Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 14 found articles
 
 
  Mean-field type forward-backward doubly stochastic differential equations and related stochastic differential games
 
 
Title: Mean-field type forward-backward doubly stochastic differential equations and related stochastic differential games
Author: Zhu, Qingfeng
Su, Lijiao
Liu, Fuguo
Shi, Yufeng
Shen, Yong’ao
Wang, Shuyang
Appeared in: Frontiers of mathematics in China
Paging: Volume 15 () nr. 6 pages 1307-1326
Year: 2021-01-15
Contents:
Publisher: Higher Education Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands